# SDR CALA2024092602493

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N54489
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, AFT CARGO COMP, DURING REMOVAL OF FLOO R PANELS FOR ACCOMPLISHING NRC 111751, UNDER FLOOR STRUCTURE BET WEEN STA 1420 TO STA 1400 AND S29R INTERCOSTAL WITH CORROSION SP OT. DOT 83-97. REFERENCE 111812. REMOVED AND REPLACED STIFFENER AT UNDER FLOOR STRUCTURE BTW. STA 1400 TO 1420 S29R IAW B757-300 SRM 51-40-02-0G-0 AND DWG 146N539 9.
